Realization of homology classes of $PL$-manifolds with singularities
Matematičeskie zametki, Tome 41 (1987) no. 5, pp. 741-749
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_5_a12,
author = {Yu. B. Rudyak},
title = {Realization of homology classes of $PL$-manifolds with singularities},
journal = {Matemati\v{c}eskie zametki},
pages = {741--749},
year = {1987},
volume = {41},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_5_a12/}
}
Yu. B. Rudyak. Realization of homology classes of $PL$-manifolds with singularities. Matematičeskie zametki, Tome 41 (1987) no. 5, pp. 741-749. http://geodesic.mathdoc.fr/item/MZM_1987_41_5_a12/